Over medicated

Hi, sorry to be a pain but wondered if someone had time to just have a quick look at my last post yesterday and give me a bit of advice. I just wondered about your thoughts on my leaving off my t4 for today and then whether I should do 75 one day 100 the next until I can get to see my GP. I realise my vitamin situation is not helping but it is proving difficult to sort out. I have ordered some selenium and am gluten free but really need to sort out how I feel now, and I think that i am over medicated, would my result suggest that? I can't tell you how grateful I would be if you guys had a few minutes to reply. Thanks

6 Replies

oldestnewest
  • KathyN,

    Your results aren't biochemically over medicated because they are all within range except for TT4 which can be ignored. However, not everyone feels well with FT4 top of range so you could skip a couple of doses and then reduce to 75mcg/100mcg alternate days and see whether symptoms improve. If not, you can always resume 100mcg.

  • KathyN I agree with what was posted in reply by Greygoose. Your total T4 is over range and FT4 almost top of the range, which reflects you're possibly taking a little too much Levo. Plus with your quite low FT3 your T4 isn't being converted well enough.

    You obviously have a problem with your nutrient levels which need to be sorted out somehow, ferritin must be at least 70 for thyroid hormone to work properly and conversion to take place. As you're not tolerating iron supplements you could eat liver once a week, that's how I got my ferritin level up. 120-140g liver as a meal of liver and onions once a week raised my level from about 35 to about 85 in a reasonable amount of time. If you can't face eating it that way, mince it and hide it in casseroles, cottage pie, curry, bolognese, but somehow get some down you.

    I would try alternating 75/100mcg Levo and see how you go.

  • Thank you all for your replies, really helpful and appreciated. My symptoms which I think are due to a bit too much t4 are flu like aching muscles, insomnia, feeling 'jittery' and just rubbish really, symptoms have come on over the last 5 days or so starting with the aching muscles. I also am having periods of tackycardia and my tinnitus has got much louder. I have been on 100mcg t4 for about 3wks. Do you agree the symptoms sound like too much levo for me? Thanks

  • They sound like flu to me.

  • How do you FEEL? Thats the most important thing. If you feel OK then carry on taking your meds as you have. If not do something about it now.

You may also like...